# SDR UALA2012091005064

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 48,204 hours, 19,492 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG 1 F/O'S DOME LIGHT ONLY HAS 2 LAMPS OPERATING ON BRIGHT AND NONE ON DIM FUNCTION.  RELAMP, NO HELP.  SUSPECT SWITCH.  SWITCH CANNOT BE REPLACED WHILE 25VU PANEL INSTALLED ON ACFT.  WHEN POWER IS REMOVED AND 25VU IS REMOVED, EMERGENCY EXIT LIGHTS COME ON.  SWITCH IS ON FLIGHT DECK PEDESTAL.  REPLACED SWITCH ACCORDING TO AWM 33-12-05, OPS CHECK GOOD.
